MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9128
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 112 in 15 drop iv administration sets experienced leakage.The following information was provided by the initial reporter: material #: mx9128, batch/ lot #: unknown.They have had issues the last couple of days with leaking from cap closest to the bag.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-02-09.H6: investigation summary: a photo/video and later a sample were provided by customer of the smartsite which was reported leaking.The video quality is not optimal and the leak is difficult to see.The set was primed and multiple infusions were ran without any leak.The male luer end was occluded and using syringe and saline, fluid was injected into the tubing to try to force a leak.Every port was tested including the port reported by customer as leaking.No leak was noticed.Multiple attempts were made to contact customer for further information as to the conditions that the leak occurred and no more details were provided.The leak was never recreated.Without an adequate photo or evidence of leak, the complaint cannot be verified and the root cause is unknown.Device history could not be checked without a lot number provided.H3 other text : see h10.
 
Event or Problem Description
It was reported that 2 112 in 15 drop iv administration sets experienced leakage.The following information was provided by the initial reporter: material #: mx9128 batch/ lot #: unknown.They have had issues the last couple of days with leaking from cap closest to the bag.

Brand Name
112 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11236932
Report Number9616066-2021-50106
Device Sequence Number3247857
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public10885403237621
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1